# SDR C2XA08RI169

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 5,396 hours, 2,975 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 043494
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2761 - EWR - FLIGHT CREW REPORTED LAV SMOKE INDICATION ON EICAS DURING CLIMBING, BUT NO SMOKE NOTICED.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTION PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  MX ALSO PERFORMED BORESCOPE INSPECTION THROUGH ENGINE INLET AND NO OIL NOR WETNESS NOTICED.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
